# SDR IXXA0300001O

- Difficulty date: January 3, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45911
- Aircraft time: 75,848 hours, 29,602 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 75,848 hours, 29,602 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM BWI CREW NOTICED FIRST OFFICERS HORIZONTAL SITUATION INDICATOR WOULD NOT ROTATE.  CREW DIVERTED TO WRI FOR AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED INSTRUMENT AMPLIFIER AND FIRST OFFICERS HORIZONTAL SITUATION INDICATOR IAW WITH THE AIRCRAFT MAINTENANCE MANUAL, PERFORMED A SUCCESSFUL OPERATIONAL CHECK AND RETURNED THE AIRCRAFT TO SERVICE.
